MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401458
Medical Device Problem Codes Deflation Problem (1149); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an ambicor penile prosthesis (app) presented for a follow up appointment in 2025, where a pumping issue was identified.The left cylinder failed to deflate and remained inflated in the resting position.A revision surgery was scheduled for (b)(6) 2026 to replace the device with a three-piece prosthesis.No patient complications were reported.
 
Event or Problem Description
It was reported that a patient with an ambicor penile prosthesis (app) presented for a follow up appointment in 2025, where a pumping issue was identified.The left cylinder failed to deflate and remained inflated in the resting position.A revision surgery was scheduled for (b)(6) 2026 to replace the device with a three piece prosthesis.No patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Deflation issue, and mechanical issue are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegation cannot be established without product return.The device history record (dhr) confirmed the device to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.Based on the information available a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of deflation issue, and mechanical issue was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description
It was reported that a patient with an ambicor penile prosthesis (app) presented for a follow up appointment in 2025, during which a pumping issue was identified.The left cylinder failed to deflate and remained inflated in the resting position.A revision surgery was performed in which the device was replaced with an inflatable penile prosthesis (ipp).No patient complications were reported.

Brand Name
AMS AMBICOR
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23970647
Report Number2124215-2026-00529
Device Sequence Number7845073
Product Code FHW
UDI-Device Identifier00878953001029
UDI-Public(01)00878953001029(17)200811(10)947074003
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2020
Device Model Number72401458
Device Catalogue Number72401458
Device Lot Number0947074003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/08/2026
02/11/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/03/2026
03/11/2026
Date Device Manufactured08/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale